MathSciNet Relay Station
MathSciNet bibliographic data
MR1789552 (2002j:90100) 90C46 (49K35 90C25)
Mifflin, Robert; Sagastizábal, Claudia On $\scr V\scr U$-theory for functions with primal-dual gradient structure. SIAM J. Optim. 11 (2000), no. 2, 547–571 (electronic).
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement